Sh:730

Bib entry
@article{Sh:730,
 author = {Shelah, Saharon},
 title = {{A space with only Borel subsets}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {40},
 number = {2},
 year = {2000},
 pages = {81--84},
 issn = {0031-5303},
 doi = {10.1023/A:1010364023601},
 mrclass = {03E35 (03E55 54H05)},
 mrnumber = {1805307},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1023/A:1010364023601},
 note = {\href{https://arxiv.org/abs/math/0009047}{arXiv: math/0009047}},
 arxiv_number = {math/0009047}
}